# SDR 05FDEA01036

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAIN, DOOR 3R ABOVE UPPER DOOR JAMB STA 1263 LONGERON L-12 FOUND CORROSION AS MARKED.   REMOVED AND FOUND   EXCEED LIMIT AS PER SRM 53-00-01 FIG 1A VOL I. MATERIAL THICKNESS: 0.080, REMAIN THICKNESS: 0.049, REMOVED THICKESS: 0.031  FASTENER ON  DISCREPANT AREA REMOVED AS PER SRM 51-32-01 VOL II. REPAIR   ANGLE REWORKED FROM 1D0964T AS PER SRM 53-10-00 FIG 2A VOL I AND HOLES PICK-UP AS PER SRM 51-31-01 VOL II.REPAIR ANGLE LOCATED AND INSTALLED  AS PER SRM 51-33-01 VOL II. CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
